# SDR REXA2022122601053

- Difficulty date: December 3, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD DRAG ANGLE ON VERTICAL STABILIZER IS CRACKED. PERFORMED PERMANENT REPAIR OF LH FWD DRAG ANGLE ON VERTICAL STAB IAW CRJ900 SRM TASK 55-31-00-201-001-A01.
